# SDR SWAA2022102061456

- Difficulty date: October 19, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 26,412 hours, 12,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED BATTERY PACK AND PACK CHARGER PER AMM 33-51-06
